# SDR XMXR2020121406

- Difficulty date: March 15, 2019
- Submitted: December 14, 2020
- Operation: General aviation
- Aircraft: N630AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000228
- Aircraft time: 3,512 hours, 2,958 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 130023027
- Part serial: 437
- Condition: Failed
- Location: Cabin Air
- Part time: 3,512 hours, 2,958 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 FAIL CAS IN FLIGHT.
